# SDR SWI2025F01829

- Difficulty date: November 22, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 28,047 hours, 16,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK IS CORRODED AFT OF CROSSBEAM AT FRAME 17.  REMOVED AND REPLACED RT INBD SEAT TRACK BETWEEN FR 12- 21 IAW SRM 51-40-08.
